# SDR 97ZZZM96

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TA
- Make and model: Doug DC-6A
- Aircraft serial: 45518
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 780
- Part time: 25,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SKIN AT MIDDLE FORWARD EDGE OF 2ND FROM LAST EMERGENCY EXIT, RIGHT SIDE STATION 780.  REWORKED, CORRODED AREA REPAIRED PER SRM 12-19.  (M)
